# SDR IPXA2017062718671

- Difficulty date: June 13, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0785501
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN FLOOR PANEL HAS CORROSION BS 488,  BETWEEN RBL 8.5 TO 17.0.   REPAIRED THE FLOOR PANEL IAW EA 011-5320-01-A6858, REV I/R, AND EO MD11-5320-64710-A.
